# SDR FDEA201012024542

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 451N5700101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RI CARGO NET TIE-DOWN FITTINGS AT STA 1360, STA 1377, STA 1383 AND   STA 1400 FOUND WITH CORROSION. CORRODED TIE-DOWN FITTINGS AT STA 1360, 1377, 1383 AND STA 1400.  R & R IAW SRM 51-40-02 REV 101. REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
